# SDR UPS08854229

- Difficulty date: December 19, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 75,383 hours, 50,076 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 5642970324
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SEQ 729-W4-05 RT WING O/B FLAP UPPER SURFACE STA XF 252 2 X 2 INCH DOUBLER GOUGED.  ALL WORK ACCOMPLISHED IAW UPS EO DC8-5720-31671A.
